# SDR AALA201807199003

- Difficulty date: July 13, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 58,141 hours, 21,870 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57259038001
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT WING UPPER SKIN AT RIB 14, INBOARD OF THE NR 3 SPOILER INBOARD HINGE FITTING.  REPAIRED THE WING SKIN IAW EA 281442.
